# SDR ALG2001F00041

- Difficulty date: October 3, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N497AL
- Make and model: Bell 407
- Aircraft serial: 53172
- Engine: Allsn 250C47B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 23066678
- Part serial: JJ00454
- Condition: Failed
- Location: Gearbox
- Part time: 4,254 hours
- Component: Gearbox, Allsn, C47B
- Component part number: 23063393
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON DISASSEMBLY OF GEARBOX DUE TO CHIP LIGHT.  NR 4 BEARING FAILURE.  TOOTH MISSING FROM GEAR ON PINION GEAR, AND DAMAGED GEAR TEETH ON T/M GEAR.
